# SDR FDEA201612134432

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,185 hours, 18,535 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Quick Disconnect
- Part number: BD63
- Condition: Burned
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND THE BAT CHARGING CAPTION ON AFTER 30 MINUTES, LIGHT REMAINED ON.  FOUND LEFT BATTERY QUICK DISCONNECT TERMINALS BADLY BURNED AND DISCONNECT ALSO BURNED.  REPLACED LEFT BATTERY AND REPLACED QUICK DISCONNECT. OPS CHECKS NORMAL
